# SDR SWAA2025120240674

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,887 hours, 33,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RT OVER WING EMERGENCY EXIT,  LOWER EXIT SIGN LENS IS MISSING.   INSTALLED RT OVERWING EMERGENCY EXIT LOWER SIGN LENS IAW AMM 33-51-01.OPS TEST CHECKED GOOD.
